How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Cardiology
Satisfied Customers: 40720
Experience:  MD
23744323
Type Your Cardiology Question Here...
Dr Basu is online now

I have slight pain behind my breastbone bone, I've been on

Customer Question

I have slight pain behind my breastbone bone
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: I've been on blood pressure tablets for 9 weeks and I get recurring pain between my shoulder blades and down my breastbone
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I never had this symptom before I took the blood pressure tablets
Submitted: 20 days ago.
Category: Cardiology
Expert:  Dr Basu replied 20 days ago.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.

These symptoms can be due to the underlying heart problem.

High blood pressure can pose a risk for heart disease.

You should get a stress exercise test and heart echocardiogram for further evaluation

Customer: replied 20 days ago.
I've been on losartan tablets now for 6 weeks and I have only very light nerve pain down my breastbone bone. I also have slight nerve pain in between my shoulder blades. It doesn't concern me too much but it only started since I've been on the blood pressure tablets. It does feel skeletal depending on my movements.
Expert:  Dr Basu replied 20 days ago.

Quite possible this is muscular pain.

But persistent symptoms should be looked into with stress test and exam.

Customer: replied 20 days ago.
Ok thankyou
Expert:  Dr Basu replied 20 days ago.

welcome